Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The boundedness of degree of Fano varieties with Picard number one


Author: Alan Michael Nadel
Journal: J. Amer. Math. Soc. 4 (1991), 681-692
MSC: Primary 14J45
MathSciNet review: 1115788
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14J45

Retrieve articles in all journals with MSC: 14J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1115788-7
PII: S 0894-0347(1991)1115788-7
Article copyright: © Copyright 1991 American Mathematical Society